# SDR VJ32002F00042

- Difficulty date: May 15, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N861AF
- Make and model: Grob G 120A
- Aircraft serial: 85001
- Engine: Lyc AEIO540D4A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: X030001
- Part serial: 0005
- Condition: Burned Out
- Location: Hyd System
- Part time: 182 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED, WHEN THE GEAR WAS SELECTED TO THE UP POSITION AFTER TAKE OFF.  THE GEAR WAS LOWER AND A SAFE LANDING WAS MADE.  INSPECTION OF THE GEAR SYSTEM FOUND THAT THE MOTOR ON THE HYDRAULIC PUMP BURNED OUT.  PUMP ASSEMBLY WAS REMOVED AND A NEW PUMP ASSEMBLY INSTALLED.  LANDING GEAR CYCLED IAW MM.  SYSTEMS OPERATIONAL CHECKED NORMAL.
